Title

Constrained Disjoint Paths in Geometric Network

Document Type

Article

Publication Date

6-2009

Publication Title

International Journal of Computational Intelligence and Applications

Volume

8

Issue

2

First page number:

141

Last page number:

154

Abstract

We address the problem of constructing a pair of node-disjoint paths connecting two given nodes in a geometric network. We propose a simple algorithm for constructing such a path that does not use any complicated data structure which can be easily implemented. We also consider two variations of disjoint path pair problems which we call narrow corridor problem and width-bounded corridor problem and present efficient algorithms for solving them.

Keywords

Disjoint paths; Narrow corridor; Path pair

Disciplines

Computer Engineering | Electrical and Computer Engineering | Signal Processing | Systems and Communications

Language

English

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: 10.1142/S1469026809002552

UNLV article access

Search your library

Share

COinS